Alert archive / Ohio / Flash Flood Warnings in 2023
Flash Flood Warning 15, NWS Cleveland, OH
NWS Cleveland, OH issued this flash flood warning at Aug 23, 2023, 9:09 PM EDT for 4 counties in Ohio. It was in force for 5 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 23, 2023, 9:09 PM EDT (01:09 UTC)
- Expired
- Aug 24, 2023, 2:15 AM EDT
- In force
- 5 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cuyahoga County, OH, Lorain County, OH, Medina County, OH, Summit County, OH
The radar
The Cleveland radar (KCLE), 14 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 12:00 AM EDT | RAIN 3.99 | Elyria, OH | Measured on backyard weather station. Street and basement flooding ongoing at time of report. |
| Aug 24, 12:00 AM EDT | RAIN 3.99 | Elyria, OH | Measured on backyard weather station. Street and basement flooding ongoing at time of report. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 1.2 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 486 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
598
WGUS51 KCLE 240109
FFWCLE
OHC035-093-103-153-240615-
/O.NEW.KCLE.FF.W.0015.230824T0109Z-230824T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Cleveland OH
909 PM EDT Wed Aug 23 2023
The National Weather Service in Cleveland has issued a
* Flash Flood Warning for...
Lorain County in north central Ohio...
Southern Cuyahoga County in northeastern Ohio...
Northern Medina County in northeastern Ohio...
Northern Summit County in northeastern Ohio...
* Until 215 AM EDT.
* At 909 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 0.5 and 1.5 inches of
rain have fallen. Additional rainfall amounts of 1 to 1.5 inches
are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Akron, Lorain, Elyria, Vermilion, Western Vermilion, Parma,
Cuyahoga Falls, Strongsville, Brunswick, North Royalton, North
Ridgeville, Kent, Solon, Hudson, Twinsburg, Streetsboro, Amherst,
Macedonia, Grafton and Stow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4143 8235 4146 8220 4136 8196 4135 8139
4114 8139 4121 8234
FLASH FLOOD...RADAR INDICATED
$$
Clark1 follow-up statement
868
WGUS71 KCLE 240606
FFSCLE
Flash Flood Statement
National Weather Service Cleveland OH
206 AM EDT Thu Aug 24 2023
OHC035-093-103-153-240616-
/O.EXP.KCLE.FF.W.0015.000000T0000Z-230824T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cuyahoga OH-Lorain OH-Medina OH-Summit OH-
206 AM EDT Thu Aug 24 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 215 AM EDT EARLY THIS MORNING
FOR LORAIN, SOUTHERN CUYAHOGA, NORTHERN MEDINA AND NORTHERN SUMMIT
COUNTIES...
Flooding is ongoing across the area and the flash flood warning has
been replaced with a flood warning. Please continue to heed
remaining road closures.
A Flood Watch remains in effect until 1100 AM EDT Thursday for
portions of Ohio and northwest Pennsylvania.
LAT...LON 4143 8235 4146 8220 4136 8196 4135 8139
4114 8139 4121 8234
$$
KahnWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flash flood warning went out at Aug 23, 7:34 PM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Aug 23, 7:34 PM EDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
734 PM EDT Wed Aug 23 2023
...00z TAF Aviation and Near Term Forecast Update...
.SYNOPSIS...
A warm front will lift north through the area into this evening
before becoming stationary. A series of low pressure waves will
move east along the front tonight through Thursday before the
front pushes south as a cold front by Friday. A secondary cold
front will push south across the area Saturday before high
pressure returns Sunday into Monday.
&&
.NEAR TERM /THROUGH THURSDAY NIGHT/...
700 pm update...
We have expanded the Flood Watch to include the counties around
the Cleveland metro area for tonight. We have been watching
radar trends showing the convection slowly making a drift
southwestward as the train of convection continues to backbuild
over Lake Erie into southern Ontario. It is shaping up to be a
busy evening and night with flash flooding potential increasing.
Previous discussion...
Will keep the discussion succinct with ongoing convection, but
will highlight the main concerns over the next 36 hours.
Excessive heat watch remains in effect and was expanded a tier
of counties eastward. Confidence is still too low for
warning/advisory decisions given the potential for convection
early Thursday keeping temperatures cooler. Most confident in
the I-75 corridor potentially reaching warning criteria with 107
to 110 degree heat indices Thursday afternoon. Much more
uncertain eastward, but will have a better idea on where to put
the warning/advisory once the convection manifests overnight.
Ongoing thunderstorms are pushing south through the area late
this afternoon/early this evening. Storms have been
strong/borderline severe along a strong instability gradient to
the west with a pocket of 30-40 kt effective bulk shear. This
should push south of the area over the next hour or two.
Very concerned for training thunderstorms with heavy rainfall
tonight somewhere across far northeast Ohio/northwest PA. Have
hoisted a Flood Watch for flash flooding to highlight this
potential. Uncertainty remains with the exact details/location
of the heavy rainfall axis, however the synoptic setup is very
favorable for flash flooding with northerly upper flow, an
increasing westerly low level jet normal to the surface warm
front/upper flow, strong moisture advection into the boundary,
and PWATs in the 99th percentile focused on this area. The main
concern for training, efficient thunderstorms is generally after
03Z through 12Z with the strengthening LLJ, however convection
is already lining up downstream of Lake Huron over southwest
Ontario, which looks focused to impact far NE OH/NW PA this
evening. Rainfall rate of at least 1 to 2 inches are expected
with higher rates possible, so thunderstorms that train over any
given area for a length of time have the potential to produces
prolific rainfall amounts with a high potential for flash
flooding to develop. Severe thunderstorms cannot be ruled out
either with 40 kts of effective bulk shear, and instability
building eastward, although much of the activity will be
elevated overnight. Damaging winds and hail look to be the
primary threat at the time.
Convection should weaken early Thursday morning with a brief
lull in precip , but attention then turns to more convective
development later Thursday across the area. The setup for
Thursday afternoon is highly conditional with very little
confidence for the local area. If convection does develop over
or upstream of the area late Thursday, this activity will again
pose a threat for flooding and severe weather, but details will
likely remain uncertain until the overnight convection and
resultant outflow boundaries manifest over the local area.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
Showers and thunderstorms from Thursday's overnight convection may
linger across Northeast Ohio and Northwest PA at the beginning of
the short term period Friday morning and afternoon. Precipitation
chances will drop off as moist low/mid levels and upper level
support exit to the east. A cold front will move southward across
the area during the day Saturday. This front may provide enough
support for some isolated showers and thunderstorms to develop in
Saturday before high pressure builds in behind the cold front.
High temperatures will trend cooler but still near average on Friday
as they rise into the 80s with upper 70s across Northwest PA. Behind
the cold front on Saturday, highs will be in the upper 70s to lower
80s. Expect low temperatures to follow a similar pattern, mid to
upper 60s on Friday night dropping to the upper 50s to lower 60s on
Saturday night.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
We'll undergo a pattern change as broad troughing will begin to take
shape over the eastern US by the start of the long term. There looks
to be a few shortwaves that will move along the deepening upper
trough through the middle of next week that we'll need to keep an
eye on. Otherwise, anticipate for below normal temperatures
generally in the mid to upper 70s for highs and mid 50s to lower 60s
for lows.
&&
.AVIATION /00Z Thursday THROUGH Monday/...
The aviation forecast for this TAF period is very uncertain and
low confidence due to multiple rounds of convection TSRA
impacting NEOH and NWPA. For the next 6 hours, we expect the
main terminals to be impacting with this convection will be CLE,
CAK, YNG, and possibly MFD. ERI may escape with just -SHRA for
the near term. FDY and TOL will likely remain VFR and not
impacted this evening. Outside of convection, VFR conditions
will be expected. In and around convection, MVFR to IFR
reductions are expected with heavy downpours and lower ceilings.
Winds will be variable closer the the convection. Wind will
generally be out of the south-southwest 5 to 12 knots through
the period with occasional gusts up to 20 knots during the
midday and afternoon hours.
Outlook...Non-VFR possible in showers and thunderstorms Thursday
night. Additional non-VFR possible in showers and thunderstorms
Friday into Saturday.
&&
.MARINE...
A warm front will gradually progress east across Lake Erie Wednesday
afternoon through Thursday. Southerly to southeasterly flow 10 to 15
knots ahead of the warm front will become southwesterly at 15 to 20
knots by Thursday morning, generating waves 1-3 feet. However,
conditions should remain below small craft advisory criteria.
Anticipate for multiple rounds of showers and thunderstorms across
Lake Erie now through Friday along and ahead of the warm front.
After the front passes on Friday morning, winds turn onshore and
remain generally below 10 knots through Saturday evening. A cold
front will cross south on Saturday and lead to northeasterly winds
to briefly increase to 10-15 knots. High pressure will build in from
the north behind the front and allow for winds to return below 10
knots by Sunday afternoon.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Excessive Heat Watch from Thursday afternoon through Thursday
evening for OHZ003-006>009-017>019-027-028-036-037.
Flood Watch through Thursday morning for OHZ010>014-020>023-
033-089.
PA...Flood Watch through Thursday morning for PAZ001>003.
MARINE...None.
&&
SYNOPSIS...Greenawalt
NEAR TERM...Greenawalt/Griffin
SHORT TERM...Iverson
LONG TERM...Iverson
AVIATION...Griffin
MARINE...IversonHazardous weather outlook, Aug 23, 6:41 PM EDT, 2 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 641 PM EDT Wed Aug 23 2023 OHZ003-006>009-017>019-027-028-036-037-242245- Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot- Crawford-Marion-Morrow- 641 PM EDT Wed Aug 23 2023 ...EXCESSIVE HEAT WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...Tonight. Showers and thunderstorms are possible overnight. Storms may produce damaging wind gusts, large hail, and locally heavy rain and/or localized flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Watch. Showers and thunderstorms are possible on Thursday. Storms may produce damaging wind gusts, large hail, and locally heavy rain and/or localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ029>032-038-047-242245- Richland-Ashland-Wayne-Stark-Holmes-Knox- 641 PM EDT Wed Aug 23 2023 This Hazardous Weather Outlook is for north central Ohio and northeast Ohio. .DAY ONE...Tonight. Showers and thunderstorms with the potential for damaging wind gusts and heavy rainfall that may produce localized flooding are possible this evening through the overnight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Showers and thunderstorms are possible again on Thursday. Storms may produce damaging wind gusts, large hail, and locally heavy rain and/or localized flooding. Heat index values may approach 100 degrees on Thursday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. OHZ010>014-020>023-033-089-PAZ001>003-242245- Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina-Summit-Portage- Trumbull-Mahoning-Ashtabula Lakeshore-Northern Erie-Southern Erie- Crawford- 641 PM EDT Wed Aug 23 2023 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Showers and thunderstorms are possible again on Thursday. Storms may produce damaging wind gusts, large hail, and locally heavy rain and/or localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-242245- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 641 PM EDT Wed Aug 23 2023 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. Showers and thunderstorms with the potential for damaging wind gusts and heavy rainfall that may produce localized flooding are possible this evening through the overnight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Showers and thunderstorms are possible again on Thursday. Storms may produce damaging wind gusts, large hail, and locally heavy rain and/or localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Aug 23, 8:45 PM EDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
845 PM EDT Wed Aug 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM Flash Flood 1 SW Wickliffe 41.60N 81.48W
08/23/2023 Lake OH Fire Dept/Rescue
Shoregate towers has significant structural
collapse. Fire official presuming this a
result of the water collection on the top of
their parking garage.
&&
mgLocal storm report, Aug 23, 8:52 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
852 PM EDT Wed Aug 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM Flash Flood 1 NNW Willowick 41.64N 81.47W
08/23/2023 Lake OH Law Enforcement
The area of Lakeshore Blvd and Vine Street
is closed due to flash flooding.
&&
mgLocal storm report, Aug 23, 8:56 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
856 PM EDT Wed Aug 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM Flash Flood 3 E Lakewood 41.48N 81.75W
08/23/2023 Cuyahoga OH Law Enforcement
Multiple roads becoming flooded and
impassable on the west of the Cleveland.
Multiple cars stranded. Closing the area of
Clifton Road and Lake Ave due to flash
flooding.
&&
mgLocal storm report, Aug 23, 9:00 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
900 PM EDT Wed Aug 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM Flash Flood 3 WNW Cleveland 41.49N 81.73W
08/23/2023 Cuyahoga OH Fire Dept/Rescue
Several cars stranded in flood waters on the
Shoreway blvd.
&&
mgLocal storm report, Aug 23, 9:02 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
902 PM EDT Wed Aug 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM Hail 1 NNE Lorain 41.45N 82.18W
08/23/2023 E1.00 inch Lorain OH Public
picture from social media of quarter size
hail.
&&
mgLocal storm report, Aug 23, 9:07 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
907 PM EDT Wed Aug 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM Flash Flood 1 SSW Lakewood 41.47N 81.81W
08/23/2023 Cuyahoga OH Amateur Radio
I-90 near the McKinley Exit closed in both
directions by public safety due to
considerable flooding on the interstate.
&&
mgThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 8:06 PM EDT | Flash Flood Warning | CLE | Cuyahoga, Geauga, Lake | 5 hr |
| Aug 23, 8:10 PM EDT | Special Marine Warning | CLE | 95 min | |
| Aug 23, 8:24 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Erie, Lorain | 66 min |
| Aug 23, 8:32 PM EDT | Flash Flood Warning | CLE | Cuyahoga, Geauga, Lorain | 5 hr |
| Aug 23, 8:43 PM EDT | Flash Flood Warning | CLE | Cuyahoga, Lake | 5 hr |
| Aug 23, 8:58 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Erie, Huron, Lorain, Medina, Wayne | 62 min |
| Aug 23, 9:14 PM EDT | Areal Flood Advisory | CLE | Stark, Summit | 4 hr |
| Aug 23, 9:36 PM EDT | Flash Flood Warning | CLE | Cuyahoga, Lorain | 5 hr |
| Aug 23, 9:38 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Aug 23, 9:46 PM EDT | Flash Flood Warning | CLE | Stark, Summit | 5 hr |
| Aug 23, 9:49 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Lorain, Medina, Wayne | 56 min |
| Aug 23, 9:56 PM EDT | Areal Flood Advisory | CLE | Ashland, Lorain, Medina, Wayne | 46 min |
| Aug 23, 10:24 PM EDT | Flash Flood Warning | CLE | Ashland, Lorain, Medina, Stark, Summit, Wayne | 6 hr |
| Aug 23, 10:29 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain, Ottawa, Sandusky | 46 min |
| Aug 23, 10:34 PM EDT | Flash Flood Warning | CLE | Erie, Huron, Ottawa | 6 hr |
| Aug 23, 10:38 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Richland, Wayne | 52 min |
| Aug 23, 10:50 PM EDT | River Flood Warning | CLE | Lake | 6 hr |
| Aug 23, 11:10 PM EDT | Flash Flood Warning | CLE | Ashland, Holmes, Richland, Wayne | 5 hr |
| Aug 23, 11:12 PM EDT | Tornado Warning | CLE | Erie, Huron | 33 min |
| Aug 23, 11:15 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Erie, Huron, Richland, Sandusky, Seneca | 60 min |
| Aug 23, 11:22 PM EDT | Flash Flood Warning | CLE | Ashland, Erie, Huron, Lorain, Medina | 6 hr |
| Aug 23, 11:28 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa | 62 min |
| Aug 23, 11:39 PM EDT | River Flood Warning | CLE | Lorain | 60 hr |
| Aug 23, 11:44 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Aug 23, 11:54 PM EDT | Areal Flood Advisory | CLE | Holmes, Knox | 6 hr |
| Aug 23, 11:57 PM EDT | River Flood Warning | CLE | Summit | 2 hr |
| Aug 24, 12:13 AM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Sandusky, Seneca | 62 min |
| Aug 24, 12:17 AM EDT | Special Marine Warning | CLE | 88 min | |
| Aug 24, 12:18 AM EDT | Flash Flood Warning | CLE | Erie, Ottawa, Sandusky, Seneca | 6 hr |
| Aug 24, 12:26 AM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa | 49 min |
| Aug 24, 12:46 AM EDT | Flash Flood Warning | CLE | Lucas, Ottawa, Sandusky, Seneca | 5 hr |
| Aug 24, 1:19 AM EDT | Flash Flood Warning | CLE | Crawford, Wyandot | 5 hr |
| Aug 24, 1:24 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Seneca, Wyandot | 51 min |
| Aug 24, 1:43 AM EDT | Areal Flood Warning | CLE | Cuyahoga, Lake | 9 hr |
| Aug 24, 1:49 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Marion, Morrow, Wyandot | 41 min |
| Aug 24, 1:56 AM EDT | Special Marine Warning | CLE | 2 hr | |
| Aug 24, 1:59 AM EDT | Areal Flood Warning | CLE | Cuyahoga, Lorain | 11 hr |
| Aug 24, 2:02 AM EDT | Special Weather Statement | CLE | Lucas, Wood | 43 min |
| Aug 24, 2:21 AM EDT | Areal Flood Advisory | CLE | Marion, Morrow | 5 hr |
| Aug 24, 2:42 AM EDT | Areal Flood Warning | CLE | Stark | 5 hr |
| Aug 24, 3:01 AM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Wood | 44 min |
| Aug 24, 3:03 AM EDT | Special Marine Warning | CLE | 87 min | |
| Aug 24, 3:05 AM EDT | River Flood Warning | CLE | Erie, Lorain | 31 hr |
| Aug 24, 3:05 AM EDT | River Flood Warning | CLE | Erie | 26 hr |
| Aug 24, 3:22 AM EDT | Flash Flood Warning | CLE | Lucas, Wood | 4 hr |
| Aug 24, 3:35 AM EDT | Excessive Heat Warning | CLE | Hancock, Lucas, Wood | 17 hr |
| Aug 24, 3:35 AM EDT | Heat Advisory | CLE | Crawford, Knox, Marion, Morrow, Ottawa, Sandusky and 2 more | 17 hr |
| Aug 24, 4:19 AM EDT | Areal Flood Warning | CLE | Ashland, Wayne | 9 hr |
| Aug 24, 4:28 AM EDT | Areal Flood Warning | CLE | Ashland, Erie, Huron, Lorain, Medina, Ottawa | 8 hr |
| Aug 24, 4:36 AM EDT | Areal Flood Warning | CLE | Ashland, Holmes, Richland, Wayne | 8 hr |
| Aug 24, 4:40 AM EDT | Areal Flood Advisory | CLE | Hancock, Wyandot | 3 hr |
| Aug 24, 6:08 AM EDT | Areal Flood Warning | CLE | Crawford, Erie, Lucas, Ottawa, Sandusky, Seneca and 1 more | 7 hr |
| Aug 24, 7:42 AM EDT | Areal Flood Warning | CLE | Lucas, Wood | 5 hr |
| Aug 24, 12:32 PM EDT | Areal Flood Warning | CLE | Lorain | 118 min |
| Aug 24, 12:35 PM EDT | Areal Flood Advisory | CLE | Erie, Huron | 115 min |
| Aug 24, 12:59 PM EDT | Areal Flood Warning | CLE | Ashland | 2 hr |
| Aug 24, 1:10 PM EDT | Areal Flood Advisory | CLE | Sandusky | 2 hr |
| Aug 24, 1:55 PM EDT | Special Marine Warning | CLE | 83 min | |
| Aug 24, 2:30 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Lorain | 2 hr |
| Aug 24, 2:49 PM EDT | Areal Flood Advisory | CLE | Ashland | 2 hr |
| Aug 24, 3:10 PM EDT | Special Weather Statement | CLE | Portage, Summit | 50 min |
| Aug 24, 3:13 PM EDT | Areal Flood Warning | CLE | Ashland | 31 hr |
Nearby
Flash Flood Warnings in Ohio, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.